Excedrin Migraine Relief, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever Caplets for Headache Relief, 100 Count

Excedrin Migraine Relief, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever Caplets for Headache Relief, 100 Count
Model: 300672039910
Brand: Excedrin
(9975)
2 stores
1 Products

Product Details

Caplets for Fast Migraine Relief Excedrin Migraine Caplets for Migraine Headache Relief provide migraine relief fast, making Excedrin Migraine the number 1 neurologist recommended OTC treatment for migraines (1). Excedrin works in 3 ways to relieve migraines: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. Available in convenient caplet form, this powerful migraine medicine delivers a specialized triple action formula containing two pain relievers and an amplifier. These Excedrin caplets combine aspirin and acetaminophen with caffeine to provide migraine relief, including migraine headache pain, sensitivity to light and sound, and nausea. For some, this migraine headache relief medicine starts relieving migraine pain in 30 minutes. Get migraine relief fast with Excedrin, the headache expert. (1) Among OTC medicine for migraines IQVIA, Inc., 2018

One bottle of 100 Excedrin Migraine Caplets for Migraine Headache Relief Excedrin Migraine works in 3 ways: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance pain relief effect Pain relievers that provide migraine relief, including migraine headache pain, sensitivity to light and sound, and nausea Excedrin migraine caplets for migraine pain relief combine acetaminophen, aspirin and caffeine Delivers a powerful triple action formula with two pain relievers and an amplifier Migraine relief medicine available in convenient caplet form For some, these Excedrin Migraine caplets relieve migraine pain in 30 minutes HSA and FSA eligible item

Shop Now

Compare Buying Options

Last Updated: 2025-08-30 08:37:52

Search
Amazon Amazon

$12.78
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Excedrin
Item model number 300672039910
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 280368
User Reviews and Ratings
4.8 (9975 ratings)
4.8 out of 5 stars
UPC 300672039910

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Excedrin Migraine Relief, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever Caplets for Headache Relief, 100 Count
Reviews: 9975
app.ratings: (9975)
Price:
$12.78 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Jun 02, 2025

My migraines are limited to two a month. So when it starts, I take two pills and lay down to rest for one hour and a half. So, when I wake up my migraine is gone and this product does the job. I feel relief.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 06, 2025

I have terrible migraines and have had them for years. I have found that most times Excedrin migraine will help me more than a prescription drug. Thanks, Excedrin.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 02, 2025

II alwaysI always useI always use thisI always use this productI always use this product II always use this i always use this product. I have been using it since it came out and it does a great job.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Mar 01, 2025

This is the only thing that helps my headaches. Been using it for years

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Feb 21, 2025

I originally brought these because I was in a car accident and suffer with migraines and I ran out of Motrin during my ministration and decided to take them for cramping was the best medicine for cramps. I only had to take one a day BEST product on the market.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1